New generalised divergence measure for increasing functions
by K.C. Jain; Praphull Chhabra
International Journal of Information and Coding Theory (IJICOT), Vol. 3, No. 3, 2016

Abstract: New generalised divergence measure for monotonically increasing functions is proposed and properties, bounds, some relations are derived. Further, new divergence measure of this new generalised measure's class is introduced as well with properties, bounds and numerical verification.

Online publication date: Wed, 08-Jun-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com